# SDR SWAA2019080135487

- Difficulty date: July 27, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 54,493 hours, 33,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER CRACKED AT BS. 663, LBL 46. / REPAIRED LOWER VAPOR BARRIER IAW SRM.
